The geometry of sets of orthogonal frequency hypercubes

Research output: Contribution to journalArticlepeer-review

1 Citation (SciVal)
154 Downloads (Pure)

Abstract

We extend the notion of a framed net, introduced by D. Jungnickel, V. C. Mavron, and T. P. McDonough, J Combinatorial Theory A, 96 (2001), 376–387, to that of a d-framed net of type ℓ, where d ≥ 2 and 1 ≤ ℓ ≤ d-1, and we establish a correspondence between d-framed nets of type ℓ and sets of mutually orthogonal frequency hypercubes of dimension d. We provide a new proof of the maximal size of a set of mutually orthogonal frequency hypercubes of type ℓ and dimension d, originally established by C. F. Laywine, G. L. Mullen, and G. Whittle, Monatsh Math 119 (1995), 223–238, and we obtain a geometric characterization of the framed net when this bound is satisfied as a PBIBD based on a d-class association Hamming scheme H(d,n).
Original languageEnglish
Pages (from-to)449-459
Number of pages11
JournalJournal of Combinatorial Designs
Volume15
Issue number6
DOIs
Publication statusPublished - Nov 2006

Keywords

  • frequency hypercubes
  • affine geometry
  • framed net
  • Hamming scheme

Fingerprint

Dive into the research topics of 'The geometry of sets of orthogonal frequency hypercubes'. Together they form a unique fingerprint.

Cite this